# SDR AALA201903264001

- Difficulty date: March 23, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 14,015 hours, 6,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 145341
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS DISPLAYED AN EPSU FAILED 13WL, AFT LEFT.   DURING A SYSTEM FUNCTIONAL CHECK.  REMOVED AND REPLACED THE ESPU IAW AMM 33-51-38. OPS CHECKED GOOD.
